MathSciNet Relay Station
MathSciNet bibliographic data
MR1266574 33D70 (17B37 81R50)
Kalnins, E. G.; Miller, W., Jr.; Mukherjee, S. Models of $q$-algebra representations: the group of plane motions. SIAM J. Math. Anal. 25 (1994), no. 2, 513–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement